Tylenol Extra Strength 500 mg Caplets Fever Reducer and Pain Reliever, 325 ct.

Item: 688074 Model: 44390
(695)

Tylenol Extra Strength 500 mg Caplets Fever Reducer and Pain Reliever, 325 ct.

Item: 688074 Model: 44390
(695)
$17.99

Deliver to : 0000

Enter another Zip Code to check shipping eligibility:

OR

How It Works
powered by
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Each bottle contains 325 tablets.

Product Features:

  • Temporarily reduces fever and relieves minor aches and pains
  • 500 mg of acetaminophen per caplet
  • Pain reliever recommended by doctors
  • Relieves minor pain of arthritis, menstrual cramps, backache and headache
  • Includes 325 ct.

  • (Model 44439)
    Age RangeAdults
    In-Club Style Number688074
    Estimated Delivery3-5 Business Days
    TypePain Relief
    Size500mg
    Active IngredientsAcetaminophen (500mg)
    Safety InformationLiver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen or drink 3 or more alcoholic drinks every day whil
    Capsule/Tablet/LiquidCaplet
    Instructions for UseAdults (12 years and older): 1-2 caplets, tablets or gelcaps every 4 hours as required. It is hazardous to exceed 12 (Regular Strength) or 8 (Extra Strength) caplets per day.
    Count325
    Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Each bottle contains 325 tablets.

    Product Features:

  • Temporarily reduces fever and relieves minor aches and pains
  • 500 mg of acetaminophen per caplet
  • Pain reliever recommended by doctors
  • Relieves minor pain of arthritis, menstrual cramps, backache and headache
  • Includes 325 ct.

  • (Model 44439)
    Age RangeAdults
    In-Club Style Number688074
    Estimated Delivery3-5 Business Days
    TypePain Relief
    Size500mg
    Active IngredientsAcetaminophen (500mg)
    Safety InformationLiver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen or drink 3 or more alcoholic drinks every day whil
    Capsule/Tablet/LiquidCaplet
    Instructions for UseAdults (12 years and older): 1-2 caplets, tablets or gelcaps every 4 hours as required. It is hazardous to exceed 12 (Regular Strength) or 8 (Extra Strength) caplets per day.
    Count325

    Thank you for submitting your question to BJs.